Anticonvulsants

A life-threatening syndrome can occur following a few weeks of therapy with anticonvulsants, such as phenytoin, phenobarbital, and carbamazepine. Symptoms include fever, a maculopapular rash, generalized lymphadenopathy and varying degrees of internal organ dysfunction. The rash may be mild at first but can progress to exfoliative dermatitis, erythema multiforme, Stevens-Johnson syndrome, or toxic epidermal necrolysis. The causative agent should be withdrawn immediately. Valproic acid, gabapentin, and lamotrigine may be acceptable alternatives for seizure control.5

How To Deal With Rosacea and Eczema

How To Deal With Rosacea and Eczema

Rosacea and Eczema are two skin conditions that are fairly commonly found throughout the world. Each of them is characterized by different features, and can be both discomfiting as well as result in undesirable appearance features. In a nutshell, theyre problems that many would want to deal with.

Get My Free Ebook


Post a comment